RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 4, Issue 3  


Prokhorov Yurii Vasil'evich (15.12.1929–16.07.2013)
5
On a generalization of the Dujella method
K. D. Zhukov
7
A class of functions with coordinate-dependent polynomiality over the ring $\mathbb Z_{2^m}$
M. V. Zaec, V. G. Nikonov, F. B. Shishkov
21
The number of different $r$-patterns in linear recurrent sequences over Galois rings
O. V. Kamlovskii
49
Three series of $5$-configurations
F. M. Malyshev
83
Combinatorial characterization of XL-layers
B. A. Pogorelov, M. A. Pudovkina
99
A modification of an algorithm for estimating the cardinality of integers with no more than three prime divisors
A. S. Rybakov
131
Математические вопросы криптографии
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019